# SDR SWAA2021050768140

- Difficulty date: May 3, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 75,731 hours, 43,928 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Exposed
- Location: Fwd Rt Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD SERVICE DOOR SLIDE HANDLE EXPOSED ; FWD SERVICE DOOR SLIDE HANDLE EXPOSED / REPOSITIONED FWD SVC DOOR SLIDE HANDLE IAW AMM 25-66-01
